# SDR COMA0660558

- Difficulty date: September 20, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 15,329 hours, 12,465 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 22856480801
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5013 - EN ROUTE JFK-BUF RECEIVED A RIGHT COWL ANTI-ICE CAUTION MESSAGE, FLIGHT RETURNED TO JFK.  REPLACED THE RIGHT ENGINE 14TH STAGE PRESSURE RELIEF VALVE.
